# SDR SWIA200514327

- Difficulty date: January 1, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 6,330 hours, 5,568 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Part serial: 1055
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 6,543 hours, 5,747 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM AND MACH TRIM CAUTION ILLUMINATED  AFTER TAKEOFF.  REMOVED AND REPLACED HSTCU IAW CRJ 200 MM 27-41-01.  OPERATIONAL CHECK GOOD.
